Clarityn allergy tablets provide symptomatic treatment of allergic rhinitis (Hay fever) and chronic idiopathic urticaria (Hives).
Sneezing? Runny nose? Itchy and burning eyes? Clarityn has you covered. With the active ingredient Loratadine 10mg, Clarityn gets to work quickly and provides 24 hours of releif from symptoms of hay fever.
If hey fever symptoms are stopping you from getting on with your day, Clarityn tablets are just the thing for you. They get to work quick and give 24 hours of relief without making you drowsy.
Try generic Loratadine 10mg here for cheaper alternative: